MAUDE Adverse Event Report: Abbott Point of Care Inc. i-STAT CHEM8+ Cartridge

Abbott Point of Care Inc. i-STAT CHEM8+ Cartridge
Catalog Number 09P31-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
i-STAT CHEM8+ Cartridge
Common Device Name
CHEM8+ Cartridge
Manufacturer (Section D)
Abbott Point of Care Inc.
400 college road
princeton NJ 08540
Manufacturer (Section G)
Abbott Point of Care Canada Ltd.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, nj 08540
*   08540
MDR Report Key50563786
Report Number2245578-2026-00181
Device Sequence Number18762633
Product Code CEM
UDI-Device Identifier10054749001917
UDI-Public10054749001917
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K053110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P31-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown